×

Blowup properties for a semilinear reaction-diffusion system with nonlinear nonlocal boundary conditions. (English) Zbl 1194.35079

Summary: We investigate the blowup properties of the positive solutions for a semilinear reaction-diffusion system with nonlinear nonlocal boundary condition. We obtain some sufficient conditions for global existence and blowup by utilizing the method of subsolution and supersolution.

MSC:

35B44 Blow-up in context of PDEs
35K57 Reaction-diffusion equations
35K61 Nonlinear initial, boundary and initial-boundary value problems for nonlinear parabolic equations
35K58 Semilinear parabolic equations
PDFBibTeX XMLCite
Full Text: DOI EuDML

References:

[1] M. Escobedo and M. A. Herrero, “A semilinear parabolic system in a bounded domain,” Annali di Matematica Pura ed Applicata. Serie Quarta, vol. 165, pp. 315-336, 1993. · Zbl 0806.35088 · doi:10.1007/BF01765854
[2] J. Zhang, “Boundedness and blow-up behavior for reaction-diffusion systems in a bounded domain,” Nonlinear Analysis: Theory, Methods & Applications, vol. 35, no. 7, pp. 833-844, 1999. · Zbl 0932.35125 · doi:10.1016/S0362-546X(97)00706-2
[3] H. Fujita, “On the blowing up of solutions of the Cauchy problem for ut=\Delta u+u1+\alpha ,” Journal of the Faculty of Science. University of Tokyo. Section IA, vol. 13, pp. 109-124, 1966. · Zbl 0163.34002
[4] Y. Giga and R. V. Kohn, “Characterizing blowup using similarity variables,” Indiana University Mathematics Journal, vol. 36, no. 1, pp. 1-40, 1987. · Zbl 0601.35052 · doi:10.1512/iumj.1987.36.36001
[5] V. A. Galaktionov and H. A. Levine, “On critical Fujita exponents for heat equations with nonlinear flux conditions on the boundary,” Israel Journal of Mathematics, vol. 94, pp. 125-146, 1996. · Zbl 0851.35067 · doi:10.1007/BF02762700
[6] S.-C. Fu and J.-S. Guo, “Blow-up for a semilinear reaction-diffusion system coupled in both equations and boundary conditions,” Journal of Mathematical Analysis and Applications, vol. 276, no. 1, pp. 458-475, 2002. · Zbl 1106.35309 · doi:10.1016/S0022-247X(02)00506-1
[7] K. Deng, “Blow-up rates for parabolic systems,” Zeitschrift für Angewandte Mathematik und Physik, vol. 47, no. 1, pp. 132-143, 1996. · Zbl 0854.35054 · doi:10.1007/BF00917578
[8] M. Escobedo and M. A. Herrero, “Boundedness and blow up for a semilinear reaction-diffusion system,” Journal of Differential Equations, vol. 89, no. 1, pp. 176-202, 1991. · Zbl 0735.35013 · doi:10.1016/0022-0396(91)90118-S
[9] B. Hu and H.-M. Yin, “Critical exponents for a system of heat equations coupled in a non-linear boundary condition,” Mathematical Methods in the Applied Sciences, vol. 19, no. 14, pp. 1099-1120, 1996. · Zbl 0857.35064 · doi:10.1002/(SICI)1099-1476(19960925)19:14<1099::AID-MMA780>3.0.CO;2-J
[10] K. Deng, “Global existence and blow-up for a system of heat equations with non-linear boundary conditions,” Mathematical Methods in the Applied Sciences, vol. 18, no. 4, pp. 307-315, 1995. · Zbl 0822.35074 · doi:10.1002/mma.1670180405
[11] K. Deng and C.-L. Zhao, “Blow-up for a parabolic system coupled in an equation and a boundary condition,” Proceedings of the Royal Society of Edinburgh A, vol. 131, no. 6, pp. 1345-1355, 2001. · Zbl 0993.35052 · doi:10.1017/S0308210500001426
[12] K. Deng and H. A. Levine, “The role of critical exponents in blow-up theorems: the sequel,” Journal of Mathematical Analysis and Applications, vol. 243, no. 1, pp. 85-126, 2000. · Zbl 0942.35025 · doi:10.1006/jmaa.1999.6663
[13] S. Wang, C. Xie, and M. Wang, “Note on critical exponents for a system of heat equations coupled in the boundary conditions,” Journal of Mathematical Analysis and Applications, vol. 218, no. 1, pp. 313-324, 1998. · Zbl 0891.35052 · doi:10.1006/jmaa.1997.5751
[14] Y. Wang and Z. Xiang, “Blowup analysis for a semilinear parabolic system with nonlocal boundary condition,” Boundary Value Problems, vol. 2009, Article ID 516390, 14 pages, 2009. · Zbl 1188.35030 · doi:10.1155/2009/516390
[15] S. Zheng and L. Kong, “Roles of weight functions in a nonlinear nonlocal parabolic system,” Nonlinear Analysis: Theory, Methods & Applications, vol. 68, no. 8, pp. 2406-2416, 2008. · Zbl 1138.35340 · doi:10.1016/j.na.2007.01.067
[16] A. Gladkov and K. I. Kim, “Blow-up of solutions for semilinear heat equation with nonlinear nonlocal boundary condition,” Journal of Mathematical Analysis and Applications, vol. 338, no. 1, pp. 264-273, 2008. · Zbl 1139.35061 · doi:10.1016/j.jmaa.2007.05.028
[17] S. Kaplan, “On the growth of solutions of quasi-linear parabolic equations,” Communications on Pure and Applied Mathematics, vol. 16, pp. 305-330, 1963. · Zbl 0156.33503 · doi:10.1002/cpa.3160160307
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.